MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 09P68-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed wbc, hemoglobin and neutrophil results on three patients when processed on the alinity hq analyzer.The following data was provided.On (b)(6) 2026, sid (b)(6), male, born in 1967; wbc= initial result 4.89 & repeat results =15.0 10e3/l, repeat results on another analyzer (b)(6) = 14.7 10e3/l.Initial hemoglobin results were 7.59, 15.0 g/dl & repeat results on another analyzer (b)(6) = 14.6 g/dl, neutrophil= initial results 4.15 & repeat results =12.2 10e3/l, repeat results on another analyzer (b)(6) 12.0 10e3/l, rbc= 2.82, 5.29 10e6/l repeat results on another analyzer (b)(6) 5.22 10e6/l.On (b)(6) 2026, sid (b)(6) male, born in 1969; wbc = initial result 2.41 & repeat result 6.06 10e3/l, rbc (initial, repeat) = 4.94,2.92 10e6/, hemoglobin (initial, repeat) =15.1,8.3 g/dl.On (b)(6) 2026, sid (b)(6), male- born in 1938, wbc= initial result 2.99 & repeat result 6.39 10e3/l, hemoglobin = initial result = 7.04, repeat result 11.9 g/dl, rbc (initial, repeat) = 2.89,3.94 10e6/l.No impact to patient management was reported.

Brand Name
ALINITY HQ ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key25110700
Report Number3016438761-2026-00258
Device Sequence Number10339290
Product Code GKZ
UDI-Device Identifier00380740138851
UDI-Public(01)00380740138851
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K220031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09P68-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown